About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 546795, 5 pages
http://dx.doi.org/10.1155/2014/546795
Research Article

Dynamics of a Viral Infection Model with General Contact Rate between Susceptible Cells and Virus Particles

1Department of Mathematics, School of Biomedical Engineering, Third Military Medical University, Chongqing 400038, China
2Nineteen Student Battalion, School of Biomedical Engineering, Third Military Medical University, Chongqing 400038, China

Received 23 December 2013; Accepted 9 January 2014; Published 13 February 2014

Academic Editor: Weiming Wang

Copyright © 2014 Chenxi Dai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Dahari, J. E. Layden-Almer, E. Kallwitz et al., “A mathematical model of hepatitis C virus dynamics in patients with high baseline viral loads or advanced liver disease,” Gastroenterology, vol. 136, no. 4, pp. 1402–1409, 2009. View at Publisher · View at Google Scholar · View at Scopus
  2. L. Rong and A. S. Perelson, “Modeling latently infected cell activation: viral and latent reservoir persistence, and viral blips in HIV-infected patients on potent therapy,” PLoS Computational Biology, vol. 5, no. 10, Article ID e1000533, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. K. Wang, W. Tan, Y. Tang, and G. Deng, “Numerical diagnoses of superinfection in chronic hepatitis B viral dynamics,” Intervirology, vol. 54, no. 6, pp. 349–356, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. J. Pang, J.-A. Cui, and J. Hui, “The importance of immune responses in a model of hepatitis B virus,” Nonlinear Dynamics, vol. 67, no. 1, pp. 723–734, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Q. Li, F. Lu, and K. Wang, “Modeling of HIV-1 infection: insights to the role of monocytes/macrophages, latently infected T4 cells, and HAART regimes,” PLoS ONE, vol. 7, no. 9, Article ID e46026, 2012. View at Publisher · View at Google Scholar
  6. G. Huang, A. Fan, and K. Wang, “Dynamics behavior of mutation during reproduction on HIV-1 drug resistance,” International Journal of Biomathematics, vol. 6, no. 3, Article ID 1350018, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. A. Nowak, S. Bonhoeffer, A. M. Hill, R. Boehme, H. C. Thomas, and H. Mcdade, “Viral dynamics in hepatitis B virus infection,” Proceedings of the National Academy of Sciences of the United States of America, vol. 93, no. 9, pp. 4398–4402, 1996. View at Publisher · View at Google Scholar · View at Scopus
  8. S. Bonhoeffer, R. M. May, G. M. Shaw, and M. A. Nowak, “Virus dynamics and drug therapy,” Proceedings of the National Academy of Sciences of the United States of America, vol. 94, no. 13, pp. 6971–6976, 1997. View at Publisher · View at Google Scholar · View at Scopus
  9. D. Ebert, C. D. Zschokke-Rohringer, and H. J. Carius, “Dose effects and density-dependent regulation of two microparasites of Daphnia magna,” Oecologia, vol. 122, no. 2, pp. 200–209, 2000. View at Publisher · View at Google Scholar · View at Scopus
  10. R. R. Regoes, D. Ebert, and S. Bonhoeffer, “Dose-dependent infection rates of parasites produce the Allee effect in epidemiology,” Proceedings of the Royal Society B, vol. 269, no. 1488, pp. 271–279, 2002. View at Publisher · View at Google Scholar · View at Scopus
  11. K. Wang and Y. Kuang, “Novel dynamics of a simple Daphnia-microparasite model with dose-dependent infection,” Discrete and Continuous Dynamical Systems S, vol. 4, no. 6, pp. 1599–1610, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. P. LaSalle, The Stability of Dynamical Systems, Regional Conference Series in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1976. View at Zentralblatt MATH
  13. H. R. Thieme, “Persistence under relaxed point-dissipativity (with application to an endemic model),” SIAM Journal on Mathematical Analysis, vol. 24, no. 2, pp. 407–435, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. O. Diekmann, J. A. P. Heesterbeek, and J. A. J. Metz, “On the definition and the computation of the basic reproduction ratio R0 in models for infectious diseases in heterogeneous populations,” Journal of Mathematical Biology, vol. 28, no. 4, pp. 365–382, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. P. van den Driessche and J. Watmough, “Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission,” Mathematical Biosciences, vol. 180, no. 1-2, pp. 29–48, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. P. de Leenheer and H. L. Smith, “Virus dynamics: a global analysis,” SIAM Journal on Applied Mathematics, vol. 63, no. 4, pp. 1313–1327, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. A. Korobeinikov, “Global properties of basic virus dynamics models,” Bulletin of Mathematical Biology, vol. 66, no. 4, pp. 879–883, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  18. A. Murase, T. Sasaki, and T. Kajiwara, “Stability analysis of pathogen-immune interaction dynamics,” Journal of Mathematical Biology, vol. 51, no. 3, pp. 247–267, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet